MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROVPPSOLO 4FDL MBP; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by customer that patient pulled out picc.When patient pulled picc out he pulled one of the extension legs off.No patient harm.Additional information from the customer on 7-18-2023: it was reported "we had a patient in icu that developed some icu psychosis on night shift and pulled the red lumen, complete severing from the from the wing.There were no complications noted.The picc was removed and replaced.".
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of a detached extension tubing was confirmed.The product returned for evaluation was 4fr d/l powerpicc solo provena catheter.Usage residues were observed throughout the sample.The red-luered extension tube was completely detached from the molded joint.Microscopic inspection of the distal end of the red-luered extension tubing revealed a glossy surface consistent with the manufactured end, indicating that the tubing was detached and not broken.The detached extension tubing exhibited plastic deformation and curved shape memory near the distal end.Tactile inspection of the detached extension tubing revealed tensile weakness and material necking near the distal end.The plastic deformation, material weakness and necking were consistent with extension tubing detachment caused by application of pulling stress.These findings were congruent with the event description, which indicated that the patient pulled on the catheter.
 
Event or Problem Description
It was reported by customer that patient pulled out picc.When patient pulled picc out he pulled one of the extension legs off.No patient harm.Additional information from the customer on (b)(6) 2023: it was reported "we had a patient in icu that developed some icu psychosis on night shift and pulled the red lumen , complete severing from the from the wing.There were no complications noted.The picc was removed and replaced.".

Brand Name
DOT PROVPPSOLO 4FDL MBP
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17391732
Report Number3006260740-2023-03179
Device Sequence Number21077446
Product Code LJS
UDI-Device Identifier00801741155109
UDI-Public(01)00801741155109
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue NumberS1294108D4
Device Lot NumberREHN1428
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown